# SDR ASAA2016071917431

- Difficulty date: July 19, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,329 hours, 10,131 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Engine
- Condition: Fault Message
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND ON T/C 78273000 ECONOMIC FAULT MESSAGES 73-21372 & 73-11372, UPPER EGT SECTORS READING HIGH, NR 2 ENG.  ACFT GROUNDED.    IAW FIM 73-11, TASK 801 UPPER EGT SECTORS READING HIGH.  FAULT ISOLATION, ACCOMPLISHED ELECTRONIC ENGINE CONTROL BITE PROCEDURE, IAW FIM 73-00, TASK 801, NO ACTIVE FAULTS FOUND.  OK FOR CONTINUED SERVICE.
